# SDR 96UAL900851

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT INOPERATIVE AT DOOR L1.  SECURED LOOSE CONNECTION, TESTED GOOD.
